# SDR AALA20110620SAN01

- Difficulty date: June 19, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug DC-9-83
- Aircraft serial: 53599
- Aircraft time: 36,744 hours, 17,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHTS INOPERATIVE.  REPLACED AB5-1 MODULE AND BATTERY PACK.  FOUND PINCHED WIRE TO AL2-2.  INTEGRITY OF WIRE FOUND GOOD AND REROUTED WIRE TO ILLUMINATE PINCHING.  OPS CHECK NORMAL.
